# SDR CA991007047

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23065123
- Condition: Stiff
- Location: Turbine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TURBINE GOVERNOR ARM WAS VERY STIFF TO MOVE.  ENGINES OVERSPEEDS AND DROOPS EXCESSIVELY.  UNIT REPLACED.
